# SDR 02FDEA00534

- Difficulty date: July 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 35,154 hours, 12,120 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP SYS RT ANGLE GEARBOX FOUND NO OIL IN GEARBOX. R & R LT WING FLAP SYS RT ANGLE GEARBOX PER MM 27-54-13. REF N00509 FOR FLAP SYS ADJ.
